Thank you for your question and photograph. I would recommend contacting the physician that prescribed the testosterone. Best of luck.
Jeffrey S. Palmer, MD, FACS, FAAP (Cosmetic Urologist - Cleveland, Ohio)
Stop testosterone therapy immediately and clitoromegaly may reverse
New onset clitoromegaly in response to testosterone therapy should reverse if you stop using it immediately. The condition does not appear to be severe. Senstivity to testosterone varies greatly from person to person.
I would contact the doctor who proscribed the hormones and tell him or her the issue and obtain advice. Stopping the hormones would seem the most logical next step. Some decrease in size would seem expected.
John Di Saia MD
Any suggestions for enlarged clitoris?
Thank you for your. since it's only been a couple of months, it appears that you are on too high of a dose. You should stop the testosterone, and find a doctor that specializes in hormone replacement. It will probably get a little smaller when you stop the hormones and sensitivity will improve. It may not go all the way down to it's original size however.
Clitoral enlargement is a complication of too high a dose of testosterone
While there is nothing wrong with utilizing testosterone supplementation if closely monitored by an expert on hormonal supplementation (I would recommend an NCMP, a NAMS-Certified Menopause Practitioner), do not put it directly on the clitoris, and do not get pellets or testosterone from a "franchise clinic" that calls themselves "BHRT Specialists" (These are usually general docs following a "cookbook protocol" and giving too-high doses.) For now, stop the testosterone and see an expert in hormone supplementation. If your clitoris has enlarged after such a short time on T, YOU ARE USING 'WAY TOO MUCH. Your clitora size may lessen a little, but it may stay a bit large. You've been using too much testosterone!
Michael P Goodman MD
Dear Ms Worried
Since you only started testosterone a few months ago and has been a very short period of time most likely if you stop the testosterone the clitoris will reverse in size. I personally would stop the hormones for a couple of months and after it returns to normal size, then if you want restart the bioidenticals at lower dose.
With 99% certainty it will reverse in size.
Best of luck
John R Miklos MD
Atlanta ~ Beverly Hills ~ Dubai